American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32C05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Paweł Domański. Notes on Real Analytic Functions and Classical Operators. Contemporary Mathematics 561 (2012) 3-47.
Book volume table of contents   
View Article: PDF

[2] Andreas Fischer and Krzysztof Kurdyka. Subanalytic blow-$\mathcal {C}^m$ functions. Proc. Amer. Math. Soc. 137 (2009) 2285-2291. MR 2495261.
Abstract, references, and article information   
View Article: PDF

[3] Frank Kutzschebauch and Frank Loose. Real analytic structures on a symplectic manifold. Proc. Amer. Math. Soc. 128 (2000) 3009-3016. MR 1769452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Joël Merker and Francine Meylan. On the Schwarz symmetry principle in a model case. Proc. Amer. Math. Soc. 127 (1999) 1097-1102. MR 1476379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Janusz Gwozdziewicz, Krzysztof Kurdyka and Adam Parusinski. On the number of solutions of an algebraic equation on the curve $y = e^x + \sin x, x > 0$, and a consequence for o-minimal structures. Proc. Amer. Math. Soc. 127 (1999) 1057-1064. MR 1476134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Marvin Ortel. An access theorem for analytic functions . Trans. Amer. Math. Soc. 347 (1995) 2213-2223. MR 1273513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Selman Akbulut and Henry King. Some new results on the topology of nonsingular real algebraic sets. Bull. Amer. Math. Soc. 23 (1990) 441-446. MR 1053986.
Abstract, references, and article information   
View Article: PDF

[8] J. A. Jaramillo. Bounded real-analytic submanifolds of Banach spaces . Proc. Amer. Math. Soc. 105 (1989) 126-128. MR 931740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Alberto Tognoli. Analyticity of homology classes . Proc. Amer. Math. Soc. 104 (1988) 920-922. MR 964874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] K. Izuchi. The one-radius theorem is not true for bounded real-analytic functions . Proc. Amer. Math. Soc. 103 (1988) 823-830. MR 947666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] John P. D’Angelo. Defining equations for real analytic real hypersurfaces in ${\bf C}\sp n$ . Trans. Amer. Math. Soc. 295 (1986) 71-84. MR 831189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Gary A. Harris. Real-analytic submanifolds which are local uniqueness sets for holomorphic functions of ${\bf C}\sp{3}$ . Trans. Amer. Math. Soc. 277 (1983) 343-351. MR 690056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Claude André Roche. Real relative cohomology of finite-codimension germs. Bull. Amer. Math. Soc. 7 (1982) 596-598. MR 670134.
Abstract, references, and article information   
View Article: PDF

[14] James J. Faran. Lewy's curves and chains on real hypersurfaces . Trans. Amer. Math. Soc. 265 (1981) 97-109. MR 607109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Gary Alvin Harris. Higher order analogues to the tangential Cauchy-Riemann equations for real submanifolds of ${\bf C}\sp{n}$ with C.R. singularity . Proc. Amer. Math. Soc. 74 (1979) 79-86. MR 521877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Aurel Bejancu. CR submanifolds of a Kaehler manifold. II . Trans. Amer. Math. Soc. 250 (1979) 333-345. MR 530059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Gary Alvin Harris. The traces of holomorphic functions on real submanifolds . Trans. Amer. Math. Soc. 242 (1978) 205-223. MR 0477120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] S. M. Webster. On the reflection principle in several complex variables . Proc. Amer. Math. Soc. 71 (1978) 26-28. MR 0477138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Aurel Bejancu. ${\rm CR}$ submanifolds of a Kaehler manifold. I . Proc. Amer. Math. Soc. 69 (1978) 135-142. MR 0467630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] L. R. Hunt. Uniqueness properties of CR-functions . Trans. Amer. Math. Soc. 231 (1977) 329-338. MR 0450610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] S. M. Webster. On the transformation group of a real hypersurface . Trans. Amer. Math. Soc. 231 (1977) 179-190. MR 0481085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Robert M. Hardt. Topological properties of subanalytic sets . Trans. Amer. Math. Soc. 211 (1975) 57-70. MR 0379882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Robert M. Hardt. Homology and images of semianalytic sets. Bull. Amer. Math. Soc. 80 (1974) 675-678. MR 0348140.
Abstract, references, and article information   
View Article: PDF

[24] Robert M. Hardt. Slicing and intersection theory for chains modulo $\nu $ associated with real analytic varieties . Trans. Amer. Math. Soc. 183 (1973) 327-340. MR 0338430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] D. R. J. Chillingworth and J. Hubbard. A note on nonrigid Nash structures. Bull. Amer. Math. Soc. 77 (1971) 429-431. MR 0276229.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 25 of 25 found      Go to page: 1